The Annals of Probability

Dependence by Reverse Regular Rule

Mei-Ling Ting Lee

Full-text: Open access

Abstract

A family of concepts of dependence by reverse regular (DRR) rule is introduced. Interrelationships among DRR random variables are investigated. Relationships with other concepts of negative dependence are discussed.

Article information

Source
Ann. Probab., Volume 13, Number 2 (1985), 583-591.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993011

Digital Object Identifier
doi:10.1214/aop/1176993011

Mathematical Reviews number (MathSciNet)
MR781425

Zentralblatt MATH identifier
0621.62054

JSTOR
links.jstor.org

Subjects
Primary: 60K10: Applications (reliability, demand theory, etc.)
Secondary: 62H20: Measures of association (correlation, canonical correlation, etc.) 62N05: Reliability and life testing [See also 90B25]

Keywords
Negative dependence reverse regular rule right corner set decreasing right tail decreasing in sequence conditionally decreasing in sequence negative regression dependence

Citation

Lee, Mei-Ling Ting. Dependence by Reverse Regular Rule. Ann. Probab. 13 (1985), no. 2, 583--591. doi:10.1214/aop/1176993011. https://projecteuclid.org/euclid.aop/1176993011


Export citation